3 results for Hüseyin Budak.

Parameters for your search query:
Keyword    Hüseyin Budak

Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generalization of Dragomir’s Inequalities
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 191-196. DOI: 10.12691/tjant-5-5-5
Pub. Date: September 21, 2017Views: 3421Downloads: 2309
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Ostrowski Type Inequalities for Co-Ordinated Convex Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 176-182. DOI: 10.12691/tjant-2-5-4
Pub. Date: October 19, 2014Views: 8021Downloads: 4355Citations: 8
Open AccessArticle
Export: RIS | BibTeX | EndNote
On an Inequality of Ostrowski Type via Variant of Pompeiu's Mean Value Theorem
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 80-84. DOI: 10.12691/tjant-2-3-5
Pub. Date: July 06, 2014Views: 8783Downloads: 4568Citations: 5
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types